# SDR DXTA2025101005247

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0415
- Aircraft time: 919 hours, 622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Detached
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ACTUATING THE DOOR TO LET OUR OWNERS EGRESS, MAIN CABIN DOOR FORWARD LEVER FELL OUT OF PLACE AS THE MECHANICAL LINKAGE HAS GONE MISSING. DIDN'T NOTICE ANYTHING AWRY IN THE PREFLIGHT AND THE DOOR WORKED PROPERLY BEFORE DEPARTING CLT.  REMOVED ALL OLD HARDWARE FROM DOOR MECHANICAL LINKAGE. CLEANED OLD DIRTY RESIDUE FROM DOOR LINKAGE. INSTALLED ALL NEW HARDWARE IAW AMM 52-15-15. PERFORMED OPERATIONAL CHECK OF THE MAIN CABIN DOOR IAW AMM 52-10-00. OPS CHECK GOOD AT THIS TIME.
